| Model Number |
SA6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported following the intraocular lens implantation the patient had experienced blurry vision, was overcorrected, and the lens was explanted in a secondary procedure.Additional information has been requested.